Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Taxes and the Size of Government

Benjamin Ward
The American Economic Review
Vol. 72, No. 2, Papers and Proceedings of the Ninety-Fourth Annual Meeting of the American Economic Association (May, 1982), pp. 346-350
Stable URL: http://www.jstor.org/stable/1802356
Page Count: 5
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Taxes and the Size of Government
Preview not available

Page Thumbnails

  • Thumbnail: Page 
346
    346
  • Thumbnail: Page 
347
    347
  • Thumbnail: Page 
348
    348
  • Thumbnail: Page 
349
    349
  • Thumbnail: Page 
350
    350